# SDR SWAA2012121310635

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 56,083 hours, 45,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN PRESSURE DECK CRACKED NEAR STA 666, LBL 30.  REMOVED AND REPLACED PRESSURE DECK IAW SRM.
